Multiplication operators in variable Lebesgue spaces

René Erlin Castillo, Julio C.Ramos Fernández, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

In this note we will characterize the boundedness, invertibility, compactness and closedness of the range of multiplication operators on vari- able Lebesgue spaces.

Original languageEnglish
Pages (from-to)293-305
Number of pages13
JournalRevista Colombiana de Matematicas
Volume49
Issue number2
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Compactness
  • Multiplication operator
  • Variable Lebesgue spaces

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Multiplication operators in variable Lebesgue spaces'. Together they form a unique fingerprint.

Cite this